# SDR TWAA0009703

- Difficulty date: June 13, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING, THE I/B BUTTE DOOR 1602C HAD A CRACK AT SCREW HOLE.  STOP DRILLED CRACK, MADE DOUBLER 0.032 TITANIUM PER SRM 57-01.  EDDY CURRENT INSP PER 51-00-03 WITH CRACK CONTAINED.
